# SDR RAIA201212310001

- Difficulty date: December 31, 2012
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 22,577 hours, 20,676 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE ELT WOULD NOT DEACTIVATE.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE ELT.  SYSTEM OPS CHECKED GOOD.
